Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14587
Title: Solvable cases of permutation flowshop scheduling with dominating machines
Authors: Xiang, S
Tang, G
Cheng, TCE 
Keywords: Dominating machines
Permutation flowshop
Scheduling
Issue Date: 2000
Publisher: Elsevier
Source: International journal of production economics, 2000, v. 66, no. 1, p. 53-57 How to cite?
Journal: International journal of production economics 
Abstract: In this paper we study the permutation flowshop scheduling problem with an increasing and decreasing series of dominating machines. The objective is to minimize one of the five regular performance criteria, namely, total weighted completion time, maximum lateness, maximum tardiness, number of tardy jobs and makespan. We establish that these five cases are solvable by presenting a polymonial-time solution algorithm for each case.
URI: http://hdl.handle.net/10397/14587
ISSN: 0925-5273
DOI: 10.1016/S0925-5273(99)00106-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

27
Last Week
0
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
0
Citations as of Sep 13, 2017

Page view(s)

46
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.